BRUPRO MAX 400MG FC TABS IBUPROFEN (24’S)

8.00

Availability: 13 in stock

SKU: BRUP004 Categories: , Brand:

Brupro Max Ibuprofen 400mg Tablets. Maximum order of ONE pack per order. Brupro Max Ibuprofen 400mg Tablets are a form of medicine treated to lower fever and aid in the relief of general bodily pains such as back pain headache dental pains and the treatment of colds and flu. Each Brupro tablet contains 400mg of Ibuprofen. Product ingredients: Each film coated tablet contains 400mg of ibuprofen. Dosage: This product is not suitable for children under the age of 12 years. Take dosage with a glass of water do not chew or crush tablets. Adults and children over 12 years: Take one tablet then if necessary one tablet every 4-6 hours. Do not exceed 3 tablets in a 24 hour period. Storage of product: Keep out of reach and sight of children. Keep product in original container. Do not store this product above 25ºC. Once opened use product within 6 months. Product specific warnings: This product is not recommended for use by pregnant or breast feeding women unless your doctor advises otherwise. Warnings: Do not take this medication if you are allergic to ibprofen or any other ingredients. Do not take with any other ibuprofen products while using this product. Do not exceed the stated dose. Please consult your doctor or pharmacist before using this product if you are taking any other medications or have a medical condition. This product should be used with particular caution in elderly patients who are more prone to side effects. You must be over 18 to purchase this product. Always read the label carefully before use. Remember to always keep all medicine out of reach of children.

Scroll to Top
{"cart_token":"","hash":"","cart_data":""}